# SDR DALA2016012400647

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 49,661 hours, 26,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 2 SEAT TRACK CORRODED AT BS 200 -- 236, RBL 24.  FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 53-40-01.
